# SDR VNAA2015020500002

- Difficulty date: February 5, 2015
- Submitted: February 9, 2015
- Operation: Air carrier
- Aircraft: N215PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7880
- Aircraft time: 27,351 hours, 27,367 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Contaminated
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED STEERING INOPERATIVE AND WEIGHT ON WHEELS, INPUT CAUTION MESSAGES JUST AFTER ROTATION.  MESSAGE CLEARED WHEN GEAR WAS SELECTED DOWN.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT AND FOUND NLG WOW SENSOR HAD FAULTED.  MAINTENANCE INSPECTED NLG, FOUND HEAVY ICE ON SENSORS, REMOVED ICE, VERIFIED PROPER PROXIMITY SENSOR GAP AND PERFORMED CHECKS IAW AMM.  ACFT RELEASED FOR SERVICE.
